Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 284, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 13, 2020, 5:42 AM EDT for Polk County, Georgia. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2020, 5:42 AM EDT (09:42 UTC)
- Expired
- Apr 13, 2020, 9:40 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Polk County, GA
The radar
The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Euharlee Creek at US 287 at Rockmart (RKMG1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02394820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
640
WGUS42 KFFC 130942
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
542 AM EDT Mon Apr 13 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Euharlee Creek near Rockmart affecting Polk County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC233-132343-
/O.NEW.KFFC.FL.W.0284.200413T0942Z-000000T0000Z/
/RKMG1.1.ER.200413T0852Z.200413T0930Z.000000T0000Z.UU/
542 AM EDT Mon Apr 13 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Euharlee Creek near Rockmart.
* From early this morning until further notice.
* At 5 AM Monday the stage was 9.3 feet...and rising.
* Flood stage is 9 feet.
* At 9 feet...Minor flooding begins along the creek upstream and
downstream from the gage on Church Street. Portions of the Wayside
Park will have water a foot or two deep. Sections of the sidewalk
along Water Street will begin to flood. The water reaches the
bottom of The Silver Comet Trail foot bridge just downstream from
West Elm Street.
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$1 follow-up statement
010
WGUS82 KFFC 131340
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
940 AM EDT Mon Apr 13 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Euharlee Creek near Rockmart affecting Polk County
GAC233-131410-
/O.CAN.KFFC.FL.W.0284.000000T0000Z-200413T1340Z/
/RKMG1.1.ER.200413T0852Z.200413T1115Z.200413T1232Z.UU/
940 AM EDT Mon Apr 13 2020
The Flood Warning is cancelled for
The Euharlee Creek near Rockmart.
* This takes effect immediately.
* Until Wednesday December 31.
* At 9 AM Monday the stage was 8.5 feet...and falling.
* Flood stage is 9 feet.
* The creek will continue to fall.
* At 9 feet...Minor flooding begins along the creek upstream and
downstream from the gage on Church Street. Portions of the Wayside
Park will have water a foot or two deep. Sections of the sidewalk
along Water Street will begin to flood. The water reaches the
bottom of The Silver Comet Trail foot bridge just downstream from
West Elm Street.
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 4:12 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 13, 4:12 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 412 AM EDT Mon Apr 13 2020 .SHORT TERM /Today through Tuesday/... Ongoing severe thunderstorms were moving through portions of east and central GA this morning. These storms should push east of the forecast area by 12-13z. A secondary line of showers and thunderstorms was moving across northwest GA also. This line had a history of high winds earlier this evening across AL. So far reported winds have been within wind advisory criteria. Currently a Wind Advisory is in effect until 14z. A Flash Flood Watch remains in effect for a portion of north GA until 12z. Even though rain had ended across that area...some creeks are on the rise. Otherwise clearing should occur rapidly later this morning. Tonight should be dry and cooler. We will remain under a southwest flow aloft...so moisture returns during the day for central GA along the stalled frontal boundary. Low pops have been continued for a portion of 41 .LONG TERM /Tuesday Night through Sunday/... Region remains under a fairly active and progressive pattern through the extended forecast period. A short wave sweeps along the gulf coast region late Tuesday into Wednesday bringing rain chances back into the forecast area, especially the southern portion of the area. Mainly dry for the latter half of the work-week with rain chances increasing again next weekend as another wave approaches. Generally went with a model blend for the forecast grids. 20 && .AVIATION... 06Z UPDATE... A line of strong to severe thunderstorms will move across the taf sites from now through 11z. Have kept a tempo for all sites due to strong wind potential with gusts to 45 kts possible. Ceiling should vary from mvfr to ifr depending on rain and thunderstorms. Line timing is still on track for 06Z-07z for ATL and after 09Z for AHN and MCN. Conditions to clear fast behind the line although wind gusts should continue for several hours after. //ATL CONFIDENCE...06Z UPDATE... Medium on ceilings. Medium to High on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 76 49 74 52 / 20 5 5 30 Atlanta 73 48 71 48 / 10 5 5 30 Blairsville 66 41 66 41 / 20 5 10 30 Cartersville 69 43 68 43 / 5 5 5 20 Columbus 80 53 79 53 / 10 5 10 40 Gainesville 71 47 70 49 / 10 5 5 30 Macon 81 53 79 55 / 30 5 10 40 Rome 67 43 67 42 / 5 5 5 20 Peachtree City 75 47 74 47 / 10 5 5 30 Vidalia 85 59 83 62 / 80 10 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 11 AM EDT this morning for the following zones: Bleckley...Dodge...Emanuel...Glascock...Jefferson... Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs... Treutlen...Warren...Washington...Wheeler...Wilcox. Wind Advisory until 10 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Flash Flood Watch until 8 AM EDT this morning for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd... Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union... Walker...White...Whitfield. Tornado Watch until 7 AM EDT this morning for the following zones: Baldwin...Crisp...Dooly...Greene...Hancock...Sumter... Taliaferro...Twiggs...Wilkes...Wilkinson. && SHORT TERM...41 LONG TERM....20 AVIATION...41
Hazardous weather outlook, Apr 13, 5:00 AM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 500 AM EDT Mon Apr 13 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 500 AM EDT Mon Apr 13 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Severe thunderstorms are expected across portions of central Georgia early this morning. A few tornadoes are possible and damaging winds can be expected. Continued flooding is expected over parts of far north Georgia this morning from overnight heavy rainfall. With isolated flash flooding possible across portions of central Georgia this morning as well. River levels may remain high through early next week. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Tuesday through Wednesday, and again Saturday through Sunday. .SPOTTER INFORMATION STATEMENT... Virtual activation of storm spotters should be in effect. Please relay any reports of severe weather to the National Weather Service, amateur radio nets and other official sources while following all local, state and CDC guidelines.
In the hours before
Local storm report, Apr 13, 3:51 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 4 SSW CLERMONT 34.43N 83.81W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE ON THE
6100TH BLOCK OF RIVER RUN CIRCLE.
&&
EVENT NUMBER FFC2000355
TVLocal storm report, Apr 13, 3:52 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 1 SE OAKWOOD 34.22N 83.87W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 4500TH
BLOCK OF BRIARWOOD DR.
&&
EVENT NUMBER FFC2000356
TVLocal storm report, Apr 13, 3:54 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND DMG 2 ENE AQUALAND PARK 34.22N 83.94W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 6000TH
BLOCK OF RIVER OAKS.
&&
EVENT NUMBER FFC2000357
TVLocal storm report, Apr 13, 4:49 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 2 NNW DALTON 34.79N 84.98W
04/12/2020 WHITFIELD GA EMERGENCY MNGR
WATER RESCUES AT SUSAN DR NW [34.810063, -84.968845]
HOME FLOODED ON CHEROKEE CIRCLE [34.846008, -85.050452]
HOME FLOODED ON BETHANY DR [34.854278, -84.956723]
BEAVERDALE RD NOT PASSABLE [34.870272, -84.956723] HOUSE
FLOODED ON LINDSEY MEMORIAL [34.728636, -85.078107]
WATER RESCUE ON DOGWOOD VALLEY RD [34.803787,
-85.081401]
&&
EVENT NUMBER FFC2000358
TVLocal storm report, Apr 13, 5:03 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND DMG DANVILLE 32.61N 83.24W
04/13/2020 WILKINSON GA TRAINED SPOTTER
MULTIPLE POWERLINES REPORTED DOWN NEAR THE INTERSECTION
OF 1ST AND WILLIAMS RD.
&&
EVENT NUMBER FFC2000359
TVLocal storm report, Apr 13, 5:41 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 2 SE CASSVILLE 34.22N 84.82W
04/13/2020 BARTOW GA BROADCAST MEDIA
*** 1 FATAL, 2 INJ *** A TREE FELL ON A HOME ON EAGLES
DRIVE.
&&
EVENT NUMBER FFC2000360
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:28 PM EDT | Tornado Warning | FFC | Chattooga, Walker, Whitfield | 32 min |
| Apr 12, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 28 min |
| Apr 12, 8:49 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 26 min |
| Apr 12, 8:53 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Apr 12, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 31 min |
| Apr 12, 9:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Apr 12, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Murray, Walker, Whitfield | 31 min |
| Apr 12, 9:25 PM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more | 6 hr |
| Apr 12, 9:40 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Apr 12, 9:53 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 14 min |
| Apr 12, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Apr 12, 10:54 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| Apr 12, 11:18 PM EDT | Tornado Warning | FFC | Catoosa | 12 min |
| Apr 12, 11:26 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 49 min |
| Apr 12, 11:40 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 35 min |
| Apr 13, 12:04 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 56 min |
| Apr 13, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more | 68 min |
| Apr 13, 12:18 AM EDT | River Flood Warning | FFC | Whitfield | 15 hr |
| Apr 13, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more | 81 min |
| Apr 13, 1:02 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 28 min |
| Apr 13, 1:07 AM EDT | Tornado Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 23 min |
| Apr 13, 1:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 57 min |
| Apr 13, 1:23 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 52 min |
| Apr 13, 1:24 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 13, 1:42 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more | 48 min |
| Apr 13, 1:44 AM EDT | Tornado Warning | FFC | Cherokee | 14 min |
| Apr 13, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more | 44 min |
| Apr 13, 2:01 AM EDT | Tornado Warning | FFC | Talbot, Upson | 29 min |
| Apr 13, 2:11 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Apr 13, 2:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more | 42 min |
| Apr 13, 2:20 AM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 25 min |
| Apr 13, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more | 38 min |
| Apr 13, 2:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 36 min |
| Apr 13, 2:33 AM EDT | Tornado Warning | FFC | Clayton, Fulton | 12 min |
| Apr 13, 2:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more | 50 min |
| Apr 13, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Apr 13, 2:45 AM EDT | Tornado Warning | FFC | Butts, Jasper, Jones, Monroe | 30 min |
| Apr 13, 2:46 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 14 min |
| Apr 13, 2:50 AM EDT | River Flood Warning | FFC | Catoosa | 25 hr |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 37 min |
| Apr 13, 2:54 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more | 51 min |
| Apr 13, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Oconee, Walton | 47 min |
| Apr 13, 3:00 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Hall, Jackson, Madison | 45 min |
| Apr 13, 3:01 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more | 44 min |
| Apr 13, 3:05 AM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 25 min |
| Apr 13, 3:16 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Apr 13, 3:24 AM EDT | Tornado Warning | FFC | Greene, Hancock, Putnam | 36 min |
| Apr 13, 3:25 AM EDT | River Flood Warning | FFC | Whitfield | 3 days |
| Apr 13, 3:35 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more | 40 min |
| Apr 13, 3:36 AM EDT | Special Weather Statement | FFC | Schley, Stewart, Sumter, Webster | 24 min |
| Apr 13, 3:37 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more | 53 min |
| Apr 13, 3:50 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Apr 13, 4:03 AM EDT | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 27 min |
| Apr 13, 4:05 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 25 min |
| Apr 13, 4:09 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 23 min |
| Apr 13, 4:10 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Washington | 80 min |
| Apr 13, 4:17 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more | 73 min |
| Apr 13, 4:19 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 6 hr |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Cobb | 78 min |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 37 hr |
| Apr 13, 4:23 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 16 min |
| Apr 13, 4:36 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 13, 4:46 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 29 min |
| Apr 13, 4:49 AM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Stewart, Sumter, Webster | 5 hr |
| Apr 13, 4:55 AM EDT | River Flood Warning | FFC | Gilmer | 2 hr |
| Apr 13, 4:58 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 77 min |
| Apr 13, 5:02 AM EDT | River Flood Warning | FFC | Walker | 5 hr |
| Apr 13, 5:14 AM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Apr 13, 5:36 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Apr 13, 6:14 AM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.